# SDR FDEA202212143026

- Difficulty date: December 14, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: NCA6044
- Condition: Cracked
- Location: Bs 595 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT AT STA. 595 AFT PRESSURE BULKHEAD BEAM AT X= -6 AND Z= -80 HAS A 1.5   IN. CRACK AT THE LOWER RADIUS.  REPAIRED FWD CARGO COMPT. STA 595 AFT PRESSURE BULKHEAD BEAM AT X= -6 AND Z= -80 REF   SRM 53-20-08-2R FIG. 201. "MAJOR REPAIR"
